# SDR CA130612005

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040385105
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,690 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR DRIVESHAFT FOUND CRACKED DURING ROUTINE INSPECTION.  THIS ACFT HAS NO KNOWN INCIDENT OR ACCIDENT DAMAGE.
